I took yasmin pills last month and it was the first time i take and my doctor said that my period would come in the 28th of the first period but it came on the 30th day.so my question is that can i stop taking it while i just took it for one month or i should continue taking it till my period comes regularly in the same time??
You just keep on taking it daily, even if your period is delayed. Once you finish one pack ... just go to week one of the next pack. Don't give any day breaks as this will not keep you contraceptively safe, and it will also upset your cycle even more.
Sure you can stop after one month. Your period may be a little odd for the first month off of it, but that's about it.
- Yasmin Information for Consumers
- Yasmin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Yasmin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 29 Feb 2012 • 1 answer
Updated 17 Jul 2013 • 3 answers
Updated 24 Feb 2014 • 1 answer
Updated 26 Dec 2014 • 1 answer
Updated 23 Jun 2016 • 1 answer